Medical Director, Primary Care Center

Primary Care


860.545.9300

Catherine Wiley, MD

Education

Education: BS, Duke University, 1980
MD, Duke University School of Medicine, 1984
Residency: Pediatrics, Children’s Hospital of Philadelphia, 1984-1987

Board Certifications

Pediatrics

Faculty Appointment

Associate Professor of Pediatrics, University of Connecticut School of Medicine

Expertise

Developmental surveillance and screening, literacy promotion, health literacy

Published Research

  • Wiley C*, Burke GS, Gill PA, Law NE. Pediatricians' Views of Postpartum Depression: A Self-Administered Survey. Archives of Women's Mental Health 7:231-236, 2004.
     
  • Wiley CC*, Lai N, Hill C, Burke G. Nursery Practices and Detection of Jaundice After
    Newborn Discharge. Archives of Pediatr Adolesc. Med. 152:972-975, 1998.
     
  • Wiley CC*, Wiley JF. Pediatric Benzodiazepine Ingestions Requiring Hospitalization.
    Journal of Toxicology - Clinical Toxicology 36:227-231, 1998.
     
  • Casey R, Wiley C, Rutstein R, Pinto-Martin JA. Longitudinal Assessment for Lead
    Poisoning. Clin Pediatrics 35:58-61, 1996.
     
  • Osterhoudt KC, Wiley CC, Dudley R, Sheen S, Henretig FM. Rebound Severe
    Methemoglobinemia from Ingestion of a Nitroethane Artificial-Fingernail Remover.
    J Pediatr 126:819-21, 1995.
     
  • Taubman, B, Wiley, CC, Henretig, FM. The Prevalence of Elevated Blood Lead Levels
    in a Suburban Middle Class Practice, Arch Pediatr Adolesc Med 148:757-759, 1994.
     
  • Casey R, Wiley C, Rutstein R, Pinto-Martin J. Risk Assessment for Lead Poisoning in an
    Urban Cohort with High Socioeconomic Status. Clin Pediatrics 33:480-484, 1994.
     
  • Wiley CC*, Casey R. Family Attitudes and Household Safety Practices Regarding
    Firearms. Clin Pediatrics 32:71-76, 1993.
     
  • Wiley JF, Gelber ML, Henretig FM, Wiley CC, Sandhu S, Loiselle J. Cardiotoxicity
    Following Astemizole Overdose in Children. J Pediatr 120:799-802, 1992.
     
  • Wiley JF, Wiley CC, Torrey SB, Henretig FM. Clonidine Poisoning in Young Children.
    J Pediatr 116:654-658, 1990.